MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BENDING TEMPLATE DOUBLE ANGLE / 5X22X5 HOLES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BENDING TEMPLATE DOUBLE ANGLE / 5X22X5 HOLES
Model Number 329.402
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2020 that on an unknown date the bending template double angle / 5x22x5 holes was broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves one (1) device.This report is for one (1) bending template double angle / 5x22x5 holes.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Visual inspection: the device was received broken and bent condition at us cq.The device was broken off at both end.The complaint is confirmed.It is bent at the middle of device.There are bending marks are found at the back side of plate.Dimensional inspection: it was not performed due to post manufacturing deformation from the repeated bending and reverse bending (fatigue).Document/specification review: documents reviewed with no issues.Conclusion: no definitive root cause was able to be determined, however it is likely due to repeated bending and reverse bending (fatigue)/repeated use over the 15 years contributed to the complaint condition.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history: part #: 329.402.Synthes lot number: 4959495.Manufacturing site: synthes monument.Release to warehouse date: (b)(6) 2005.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BENDING TEMPLATE DOUBLE ANGLE / 5X22X5 HOLES
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10162422
Report Number2939274-2020-02845
Device Sequence Number19658188
Product Code HWT
UDI-Device Identifier10887587039343
UDI-Public(01)10887587039343
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number329.402
Device Catalogue Number329.402
Device Lot Number4959495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1